... pain and I've been tired in the mornings so wondering how long it stays in the system
Drowsiness is a fairly common side effect of Norflex. Sometimes your body just requires some time to get used to a new medication and the side effects may dissipate, or even disappear totally, after a couple of weeks. If the medication is helping you, it may be worth giving it a couple of weeks to see if your body will adjust. You might try altering the time of day you take it to see if you react better. Best of luck to you!
- Norflex Information for Consumers
- Norflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 1 answer
Posted 27 Apr 2015 • 1 answer
Posted 1 Oct 2015 • 1 answer
Posted 1 Dec 2015 • 1 answer
Hi,I'm new to this group,I have a question,my Dr.prescribed me nortriptyline for fibromyalgia pain,I
Posted 18 Nov 2016 • 1 answer